RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 1, Pages 22–24 (Mi dan35251)  

MATHEMATICS

The stability of relaxation processes

Yu. I. Lyubicha, G. D. Maistrovskiib

a Kharkov State University
b Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (310 kB)

Bibliographic databases:
UDC: 518:517.948
Presented: Л. В. Канторович
Received: 27.06.1969

Citation: Yu. I. Lyubich, G. D. Maistrovskii, “The stability of relaxation processes”, Dokl. Akad. Nauk SSSR, 191:1 (1970), 22–24

Citation in format AMSBIB
\Bibitem{LyuMai70}
\by Yu.~I.~Lyubich, G.~D.~Maistrovskii
\paper The stability of relaxation processes
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 1
\pages 22--24
\mathnet{http://mi.mathnet.ru/dan35251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0260164}
\zmath{https://zbmath.org/?q=an:0215.20802}


Linking options:
  • http://mi.mathnet.ru/eng/dan35251
  • http://mi.mathnet.ru/eng/dan/v191/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020